# SDR DALA2019032801946

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PAN AT LT LOWER CORNER OF THE AFT PRESSURE BULKHEAD EMERGENCY EXIT DOOR (FUS). NRC 00425: PAN ON LT LOWER CORNER OF THE AFT PRESSURE BULKHEAD EMERGENCY EXIT DOOR WAS REPAIRED PER SRM 52-10-02-2R-15 PROCEDURE 15, REPAIR 15, FIG 201. (LP #1005138)
